# SDR AALA202506246972

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 45,990 hours, 19,499 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Part number: 4082260939
- Part serial: 02443018
- Condition: Failed
- Location: Zone 200
- Part time: 4,579 hours, 2,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: AUTOPILOT KICKED OFF, REENGAGED AUTOPILOT-B AND WOULD NOT ENGAGE. THEN THE FLIGHT DIRECTOR DISAPPEARED AND LOST THE ENTIRE MCP. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED DFCS BITE CHECK, PER FIM 22-11-00, FOUND MCP FAULT ON BOTH CHANNELS A AND B MAINT MSGS 22-11627 AND 22-11607. REPLACED MODE CONTROL PANEL, PER AMM 22-11-34 ACCOMPLISHED ALL REQUIRE TESTS, ALL TESTS CHECKS GOOD HUD TEST, PER AMM 34-36-00. AND AUTOPILOT-BTEST, PER AMM 22-11-00.
